# SDR 2008UALA01622

- Difficulty date: March 21, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 31,431 hours, 11,963 cycles
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Overwing Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF HAD L OVERWING DOOR ECAM FOR 20 SEC WENT AWAY.  PRESSURE FINE BUT FLIGHT ATTENDANT SAYS IT HAS A WIND.  CAUSE, PROX SWITCH OUT OF ADJUSTMENT AND  LANYARD STUCK IN DOOR MECHANISM.  ADJUSTED PROX SENSOR AND REPLACED PINCHED LANYARD.
